MAUDE Adverse Event Report: ETHICON INC. TPW 24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP

ETHICON INC. TPW 24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP
Catalog Number TPW30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm the number of procedures affected by this issue? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).Please confirm the number of devices affected per procedure.Can you identify the lot number of the product that was used? when did the wire break (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify were there any patient consequences? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned related events captured via: 2210968-2024-03584.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The hospital has noticed the tpw30 pacing wire 2-0 wires breaking more than usual.There was no patient consequence.Additional information was requested.

Brand Name
TPW 24IN 2-0 D/A SH,SKS-3 BWY
Common Device Name
ELECTRODE, PACEMAKER, TEMP
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18994829
Report Number2210968-2024-03583
Device Sequence Number18043687
Product Code LDF
UDI-Device Identifier10705031050884
UDI-Public10705031050884
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPW30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown